# SDR GXPA00040

- Difficulty date: November 20, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N612GA
- Make and model: Amd FALCON
- Aircraft serial: 8
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LANDED BACK IN MCI AFTER TAKEOFF DUE TO RED LIGHTS REMAINED ON AFTER GEAR RETRACTION.  AIRCRAFT FERRIED FOR CORRECTIVE ACTION.  (X)
